# SDR USAA2013090500005

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 7027
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 51,060 hours, 20,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY DOES NOT HAVE 115 VAC OUTPUT.  R & R POWER SUPPLY IAW AMM 33-51-38-00-001-A.
